MathSciNet Relay Station
MathSciNet bibliographic data
MR1120831 (92f:58164) 58G03 (35B05 35P15 47F05)
Kordyukov, Yu. A. $L\sp p$-theory of elliptic differential operators on manifolds of bounded geometry. Acta Appl. Math. 23 (1991), no. 3, 223–260.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement